TítuloA fuzzy Modal Logic for Belief Functions
Publication TypeJournal Article
Year of Publication2003
AuthorsGodo L, Hájek P, Esteva F
JournalFundamenta Informaticae
Volume57
Número2-4
Paginación127-146
Resumen

In this paper we introduce a new logical approach to reason explicitly about Dempster-Shafer belief functions. We adopt the following view: one just starts with Boolean formulas ? and a belief function on them; the belief of ? is taken to be the truth degree of the (fuzzy) proposition B? standing for “? is believed”. For our complete axiomatizacion (Hylbert-style) we use one of the possible definitions of belief, namely as probability of (modal) necessity. This enables us to define a logical system combining the modal logic S5 with an already proposed fuzzy logic approach to reason about probabilities. In particular, our fuzzy logic is the logic ??1/2 which puts Lukasiewicz and Product fuzzy logics together